Taking Atripla with food
May 2, 2009
Hi, I started taking Atripla a little over a month ago. At first I was taking on an empty stomach but then my doctor told me that it is okay to take it with food. My concern is if the medicine will still work? I just want to double check. I dont have any side effects since the first two weeks that when I started taking it. Will the medication still work even though I take it on a full stomach? Thank you.
Response from Dr. Young
Hello and thanks for your post.
Yes, it's fine to take Atripla or efavirenz with food- if anything, you'll absorb more of the efavirenz, leading to a somewhat increased risk of efavirenz side effects, but if you're not having any issues with side effects, eat away.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin A Symptom Of Acute HIV Infection?
- Is Tingling In Fingers An Early Sign Of HIV?
- Diarrhea After Licking Genital Worried I Have HIV
- Fever After Sex With Hooker Worried I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Tingling Lips After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.